Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Coinciding directions for imbeddings of spaces


Author: Jan W. Jaworowski
Journal: Proc. Amer. Math. Soc. 19 (1968), 415-420
MSC: Primary 55.70
DOI: https://doi.org/10.1090/S0002-9939-1968-0226643-8
MathSciNet review: 0226643
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Eilenberg, Homology of spaces with operators. I, Trans. Amer. Math. Soc. 61 (1947), 378-417. MR 0021313 (9:52b)
  • [2] J. W. Jaworowski, On antipodal sets on the sphere and on continuous involutions, Fund. Math. 43 (1956), 241-254. MR 0082663 (18:589d)
  • [3] A. Shapiro, Obstructions to the imbedding of a complex in a euclidean space. I: First obstruction, Ann. of Math. 66 (1957), 256-269. MR 0089410 (19:671a)
  • [4] W. T. Wu, On the realization of complexes in euclidean spaces. I, Acta Math. Sinica 5 (1955), 505. MR 0076334 (17:883c)
  • [5] -, On the realization of complexes in euclidean spaces. I, II, III, Sci. Sinica 7 (1958), 251-297; ibid. 7 (1958), 365-387; ibid. 8 (1959), 133-150. MR 0099026 (20:5471)
  • [6] C. T. Yang, On theorems of Borsuk-Ulam, Kakutani-Yamabe-Yujobo and Dyson. I, Ann. of Math. 60 (1954), 262-282. MR 0065910 (16:502d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.70

Retrieve articles in all journals with MSC: 55.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0226643-8
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society